# SDR SIMA201012504

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 24,415 hours, 23,183 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A11430
- Condition: Inoperative
- Location: Nlg
- Part time: 24,415 hours, 23,183 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOR FLIGHT 4160 THE CAPTAIN REPORTED IMMEDIATELY AFTER TAKEOFF, RECEIVED A "LANDING AIR/GROUND FAIL" MESSAGE ON EICAS, AND WAS UNABLE TO RETRACT LANDING GEAR.  THE CAPTAIN ELECTED TO RETURN TO CMH.  IT WAS NOT AN OVERWEIGHT LANDING AND LANDED WITHOUT INCIDENT.  THE LANDING WEIGHT APPROXIMATELY 43,400. LBS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  DOWN LOADED CENTRAL MAINTENANCE COMPUTER - SHOWED NOSE WEIGHT ON WHEELS SYSTEM FAILED.  REMOVED AND REPLACED THE NOSE GEAR WEIGHT ON WHEELS PROXIMITY SWITCH IAW EMB AMM 32-63-02.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 32-63-00.  FCN WAS GOOD IAW EMB AMM 32-63-05.  THE EXTRACTION AND RETRACTION TESTING WAS NORMAL 6 TIMES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
